Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 6, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 12, 2013, 2:58 PM PST. It took effect at Jan 12, 2013, 9:00 PM PST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2013, 2:58 PM PST (22:58 UTC)
- In effect from
- Jan 12, 2013, 9:00 PM PST
- Expired
- Jan 15, 2013, 3:00 PM PST
- In force
- 66 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
175 WHUS76 KEKA 122258 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 PM PST SAT JAN 12 2013 PZZ470-475-130700- /O.NEW.KEKA.SC.Y.0006.130113T0500Z-130114T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 PM PST SAT JAN 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MONDAY. *SEAS...NW 7 TO 9 FT AT 10 SECONDS OVERNIGHT...INCREASING TO 8 TO 11 FT AT 9 SECONDS BY SUNDAY NIGHT. *WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT LATE TONIGHT THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-130700- /O.NEW.KEKA.SC.Y.0006.130113T1700Z-130114T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 258 PM PST SAT JAN 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 2 AM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 2 AM MONDAY. *SEAS...NW 6 TO 8 FT AT 9 SECONDS OVERNIGHT. SEAS WILL INCREASE TO 7 TO 9 FT AT 9 SECONDS SUNDAY AND SUBSIDE TO 6 TO 8 FT AT 9 SECONDS BY LATE SUNDAY NIGHT. *WINDS...N WINDS 10 TO 20 KT OVERNIGHT. WINDS WILL INCREASE TO 15 TO 25 KT BY SUNDAY AND PERSIST THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
12 follow-up statements
101 WHUS76 KEKA 130458 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 PM PST SAT JAN 12 2013 PZZ470-475-131300- /O.CON.KEKA.SC.Y.0006.130113T0500Z-130114T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 PM PST SAT JAN 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY... *SEAS...NW 7 TO 9 FT AT 10 SECONDS OVERNIGHT...INCREASING TO 8 TO 11 FT AT 9 SECONDS SUNDAY. *WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT LATE TONIGHT THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-131300- /O.CON.KEKA.SC.Y.0006.130113T1700Z-130114T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 PM PST SAT JAN 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 2 AM MONDAY... *SEAS...NW 6 TO 8 FT AT 9 SECONDS OVERNIGHT. SEAS WILL INCREASE TO 7 TO 9 FT SUNDAY. *WINDS...N WINDS 10 TO 20 KT OVERNIGHT. WINDS WILL INCREASE TO 15 TO 25 KT BY SUNDAY AND PERSIST THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
295 WHUS76 KEKA 131041 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PST SUN JAN 13 2013 PZZ470-475-131845- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130114T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PST SUN JAN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... *WINDS...N WINDS 15 TO 25 KT GUSTS UP TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-131845- /O.CON.KEKA.SC.Y.0006.130113T1700Z-130114T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 241 AM PST SUN JAN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 2 AM PST MONDAY... *WINDS...N WINDS WILL INCREASE TO 15 TO 25 KT TODAY AND PERSIST THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
877 WHUS76 KEKA 131702 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PST SUN JAN 13 2013 PZZ450-455-470-475-140115- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130114T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 AM PST SUN JAN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY... *WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
686 WHUS76 KEKA 132333 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 333 PM PST SUN JAN 13 2013 PZZ450-455-140745- /O.EXT.KEKA.SC.Y.0006.000000T0000Z-130114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 333 PM PST SUN JAN 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM MONDAY... *WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT AROUND CAPE MENDOCINO TONIGHT. WINDS WILL SUBSIDE TO 5 TO 15 KT BY LATER MONDAY. STRONGEST WINDS WILL PERSIST NEAR CAPE MENDOCINO AND JUST SHORT OF 10 NAUTICAL MILES OUT FROM SHORE. *SEAS...NW 7 TO 9 FT AT 8 SECONDS. SEAS WILL BE SLOW TO SUBSIDE MONDAY SO SMALL CRAFT CONDITIONS MAY PERSIST NEAR CAPE MENDOCINO AND JUST SHORT OF 10 NAUTICAL MILES FROM SHORE ALONG THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-140745- /O.EXT.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 333 PM PST SUN JAN 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... *WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. WINDS WILL SUBSIDE TO N 15 TO 25 KT THROUGH TUESDAY AFTERNOON. GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH TUESDAY...ESPECIALLY IN THE EXTREME OUTER WATERS. *SEAS...NW TO N 9 TO 11 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE TO 6 TO 8 FT AT 7 SECONDS THROUGH MONDAY AND TUESDAY. SEAS WILL BE SLOW TO RESPOND TO THE DECREASE IN WINDS...CONSEQUENTLY...LOW END SMALL CRAFT CONDITIONS MAY PERSIST INTO TUESDAY EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-140745- /O.EXT.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 333 PM PST SUN JAN 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM TUESDAY... *WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. WINDS WILL SUBSIDE TO 10 TO 20 KT THROUGH MONDAY AND TUESDAY. *SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE TO 6 TO 8 FT AT 8 SECONDS BY LATER MONDAY NIGHT. SEAS WILL BE SLOW TO RESPOND TO THE DECREASE IN WINDS...CONSEQUENTLY...LOW END SMALL CRAFT CONDITIONS MAY PERSIST INTO TUESDAY AFTERNOON...ESPECIALLY IN THE EXTREME OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
364 WHUS76 KEKA 140517 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 917 PM PST SUN JAN 13 2013 PZZ450-455-141100- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 917 PM PST SUN JAN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY... *WINDS...N TO NE 15 TO 25 KT DIMINISHING TO 10 TO 15 KT LATE TONIGHT. *SEAS...NW 6 TO 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-141330- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 917 PM PST SUN JAN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM TUESDAY... *WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT TONIGHT. WINDS WILL SUBSIDE TO 15 TO 25 KT MONDAY. GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH TUESDAY...ESPECIALLY IN THE EXTREME OUTER WATERS. *SEAS...N 8 TO 10 FT AT 7 SECONDS TONIGHT. SEAS WILL SUBSIDE TO 7 TO 9 FT ON MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141330- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 917 PM PST SUN JAN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY... *WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT TONIGHT. WINDS WILL SUBSIDE TO 15 TO 25 KT MONDAY. *SEAS...N 8 TO 10 FT AT 8 SECONDS TONIGHT. SEAS WILL SUBSIDE TO 6 TO 8 FT BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
368 WHUS76 KEKA 141111 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 AM PST MON JAN 14 2013 PZZ450-455-141215- /O.EXP.KEKA.SC.Y.0006.000000T0000Z-130114T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 311 AM PST MON JAN 14 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ470-141915- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 311 AM PST MON JAN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... *WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH TUESDAY...ESPECIALLY IN THE EXTREME OUTER WATERS. *SEAS...N 7 TO 9 FT AROUND 7 SECONDS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141915- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 AM PST MON JAN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... *WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH TUESDAY...ESPECIALLY IN THE EXTREME OUTER WATERS. *SEAS...N 7 TO 8 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
019 WHUS76 KEKA 141632 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PST MON JAN 14 2013 PZZ470-150045- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 AM PST MON JAN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. *WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH TUESDAY...ESPECIALLY BEYOND 40 NM OFFSHORE. *SEAS...N 7 TO 9 FT AROUND 7 SECONDS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150045- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PST MON JAN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. *WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH TUESDAY...ESPECIALLY BEYOND 40 NM OFFSHORE. *SEAS...N 7 TO 8 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
811 WHUS76 KEKA 142216 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 216 PM PST MON JAN 14 2013 PZZ470-150630- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 216 PM PST MON JAN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. *WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH TUESDAY...ESPECIALLY BEYOND 40 NM OFFSHORE. *SEAS...N 6 TO 8 FT AROUND 7 SECONDS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150630- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 216 PM PST MON JAN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. *WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH TUESDAY...ESPECIALLY BEYOND 40 NM OFFSHORE. *SEAS...N 6 TO 8 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
873 WHUS76 KEKA 150503 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 903 PM PST MON JAN 14 2013 PZZ470-151315- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 903 PM PST MON JAN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM TUESDAY... *WINDS...N 15 TO 25 KT TONIGHT. *SEAS...N 6 TO 8 FT AROUND 7 SECONDS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-151100- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 903 PM PST MON JAN 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY... *WINDS...N 10 TO 20 KT TONIGHT AND TUESDAY. *SEAS...N 6 TO 8 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
826 WHUS76 KEKA 151106 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 306 AM PST TUE JAN 15 2013 PZZ475-151215- /O.EXP.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 306 AM PST TUE JAN 15 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ470-152000- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 306 AM PST TUE JAN 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. *WINDS...N WINDS 15 TO 25 KT. *SEAS...N 6 TO 8 FT AROUND 7 SECONDS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
799 WHUS76 KEKA 151646 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 AM PST TUE JAN 15 2013 PZZ470-152300- /O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 AM PST TUE JAN 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. *WINDS...N 15 TO 25 KT. *SEAS...N 6 TO 8 FT AROUND 7 SECONDS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
506 WHUS76 KEKA 152232 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PST TUE JAN 15 2013 PZZ470-152345- /O.EXP.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PST TUE JAN 15 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 7:34 AM PST, 7 hours 24 minutes earlier.
Area forecast discussion, Jan 12, 7:34 AM PST, 7 hours 24 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 734 AM PST SAT JAN 12 2013 .SYNOPSIS...A WEAK DISTURBANCE WILL MAINTAIN SOME CLOUDS AND PERHAPS A FEW SHOWERS ALONG THE COAST THROUGH THE MORNING HOURS. EXPECT A PROLONGED PERIOD OF DRY WEATHER NEXT WEEK AS AN UPPER LEVEL RIDGE BUILDS OVER THE WEST COAST. && .DISCUSSION...MINIMAL CHANGES TO THE FORECAST AS THE THE BACK EDGE OF AN UPPER LEVEL TROUGH FINALLY BEGINS TO MOVE EAST OF THE AREA. A WEAK IMPULSE IS PROVIDING SOME CLOUD COVER TO THE REGION AND POSSIBLY SOME VERY LIGHT RAIN BUT BY THE AFTERNOON SUNSHINE SHOULD BEGIN TO PREVAIL. AS THE TROUGH EXITS RAPID RIDGING WILL OCCUR OVER EPAC AND BEGIN TO INFLUENCE THE CWA. THE RIDGE WILL BRING DRY WEATHER...LIGHT WINDS AND WARMER DAYTIME TEMPERATURES TO NORTHWEST CALIFORNIA. HOWEVER...CLEAR SKIES WILL LEAD TO COLD NIGHTS AND MORNINGS EXPECTED TO LAST THROUGH NEXT WEEK. && .AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS PREVAIL AT KCEC, KACV AND KUKI THIS MORNING AND WILL PERSIST THROUGH THE DAY. && .MARINE...A HIGH PRESSURE RIDGE WILL CONTINUE PRODUCING NORTHERLY WINDS ACROSS THE AREA THIS WEEKEND AND EARLY NEXT WEEK. THE WINDS AND SEAS WILL CONTINUE DECREASING TODAY AND SATURDAY AS THE PRESSURE GRADIENT RELAXES ACROSS THE WATERS. HOWEVER THE PRESSURE GRADIENT WILL INCREASE ACROSS THE OUTER WATERS ON SUNDAY. THEREFORE SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS SUNDAY AND SUNDAY NIGHT. THE WINDS AND SEAS WILL DECREASE ON MONDAY WITH LIGHT TO MODERATE WINDS PREVAILING ACROSS THE WATERS TUESDAY AND WEDNESDAY. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 12, 1:26 PM PST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 126 PM PST SAT JAN 12 2013 CAZ001-003-004-076-132130- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- MENDOCINO INTERIOR- 126 PM PST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-132130- MENDOCINO COAST- 126 PM PST SAT JAN 12 2013 ...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A HARD FREEZE WARNING IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HARD FREEZE WARNING IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 1:26 PM PST | Hard Freeze Warning | EKA | 20 hr |
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.